# SDR CA980421003

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360LYC*
- System (JASC): 7414 · Magneto/Distributor
- Part: Gasket
- Condition: Leaking
- Location: Rt Magneto
- Part time: 35 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK FROM RT MAGNETO.  MAGNETO AND GASKET REMOVED AND THE PROBLEM WAS FOUND TO BE A PIECE OF THE TAIL END OF A COTTER PIN EMBEDDED IN THE MAGNETO GASKET.
